# SDR SWAA2022021019569

- Difficulty date: March 20, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 39,925 hours, 23,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER SCUFF PLATE CRACKED WITH MULTIPLE DENTS; #1 CRACK LOCATED 2 3/8' FROM FWD EDGE OF SCUFF PLATE. CRAC IS Ï¿½' LONG 'A' DIM 3.06' 'B' DIM 2.75' / R&R'D AFT CARGO THRESHOLD CENTER SCUFF PLATE PER AMM 53-11-02
